# SDR SIMA201808241011

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857007
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR CLIP AT FRAME 25 BETWEEN STRINGER 15 L AND 16 L-C/A- REMOVED SHEAR CLIP IAW EMB 140 SRM 51-40-02. LOCATED DRILLED AND ALODINED SHEAR CLIP IAW EMB 140 SRM 51-20-03 AND CPM 51-21-04 INSTALLED CLIP IAW SRM AT FRAME 25 IAW EMB 140 SRM 51-40-02. APPLIED PRIMER AND TOP COAT IAW EMB 140 CPM  51-21-05 AND 51-21-06.
